Functional Analysis and Its Applications

, Volume 3, Issue 1, pp 70–72 | Cite as

A theorem for semiadditive functionals

  • P. P. Zabreiko
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    S. Banach, Course of Functional Analysis [in Ukrainian], Kiev (1948).Google Scholar
  2. 2.
    N. Dunford and J. T. Schwartz, Linear Operators, I. Interscience, New York (1958).Google Scholar
  3. 3.
    L. V. Kantorovich and G. P. Akilov, Functional Analysis in Normed Spaces (Intern. Series of Monographs in Pure and Appl. Math.,46), Oxford (1964).Google Scholar
  4. 4.
    M. M. Day, Normed Linear Spaces (Ergebnisse d. Math. u. ihrer Grenzgebiete, Neue Folge, Heft 21), Springer, Berlin (1958).Google Scholar
  5. 5.
    I. M. Gel'fand, Zap. Khar'k. Matem. Tov-va,13, 35–40 (1963).Google Scholar
  6. 6.
    M. A. Krasnosel'skii, Positive Solutions of Operator Equations, Noordhoff, Groningen (1964).Google Scholar
  7. 7.
    I. A. Bakhtin, Matem. Sb.,67, 267–278 (1965).Google Scholar

Copyright information

© Consultants Bureau 1969

Authors and Affiliations

  • P. P. Zabreiko

There are no affiliations available

Personalised recommendations